# SDR QXEA9900932

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bearings
- Condition: Worn
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT MAIN LANDING GEAR WHEEL WELL FLAP TORQUE TUBE JUST INBOARD OF FLAP HYDRAULIC MOTOR, BOTH INBOARD AND OUTBOARD BEARINGS ON TORQUE TUBE HAVE AXIAL PLAY.  REPAIRED IAW FOKKER MM 27-51-04, PAGE 201-202.
